Stability analysis of bandpass sigma–delta modulators for single and dual tone sinusoidal inputs

Altinok, Gunes and Al-Janabi, Mohammed and Kale, Izzet (2011) Stability analysis of bandpass sigma–delta modulators for single and dual tone sinusoidal inputs. IEEE Transactions on Instrumentation and Measurement, 60 (5). 1546 -1554. ISSN 0018-9456

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1109/TIM.2010.2102395

Abstract

In this paper, the stability boundaries of higher order 1-bit bandpass (BP) $Sigma{-}Delta$ modulators for single- and dual-sinusoidal inputs are determined using quasi-linear modeling together with the describing-function method. Closed-form mathematical expressions are derived for the stability curves for different quantizer gain values. The stability prediction for the maximum stable input limits for eighth- and tenth-order (i.e., effective fourth- and fifth-order) inverse-Chebyshev- and Butterworth-based BP $Sigma{-}Delta$ modulators for different stopband attenuation and bandwidths are established. The theoretical results are shown to be in good agreement with the simulation results for a variety of input amplitudes, bandwidths, and modulator orders. The proposed mathematical models of the quantizer will immensely help speed up the design of higher order BP $Sigma{-}Delta$ modulators.

Item Type: Article
Subjects: University of Westminster > Science and Technology > Electronics and Computer Science, School of (No longer in use)
Depositing User: Miss Nina Watts
Date Deposited: 08 Mar 2011 15:16
Last Modified: 11 Jul 2011 13:30
URI: http://westminsterresearch.wmin.ac.uk/id/eprint/9210

Actions (login required)

Edit Item (Repository staff only) Edit Item (Repository staff only)